# SDR SIMA20131213003

- Difficulty date: December 13, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,123 hours, 19,078 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA FITTING ON AILERON IS DAMAGED.  REMOVED AND REPLACED RIGHT HAND AILERON PCA FITTING IAW EO EM-27MR-112.
